# SDR AALA20170906001

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 66,137 hours, 8,675 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FUMES IN THE CABIN IMMEDIATELY AFTER RECIRCULATION FAN OFF STATUS MESSAGE.  RAN CHECKLIST AND STOPPED THE RECIRCULATION FANS AS CABIN FUMES DISSIPATING.  REMOVED AND REPLACED UPPER AFT RECIRCULATION FAN IAW AMM 21-25-01.  OPS CHECKED GOOD.
